# SDR DLM88100142

- Difficulty date: January 18, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 56,052 hours, 42,960 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 18DE INOP. RELAMPED NO HELP.  FOUND NO VOLTS AT OTBD CONNECTOR.  FOUND WIRE RIPPED OUT OF INBD SEAT CONNECTOR.  WILL NEED   REPIN AND CONNECTOR.  REPAIRED WIRE HARNESS EMERG LIGHTS AT 18E OPS NML. REMOVED MCO/PLAC.
